# SDR FOTR20198/13413

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING FLOORBEAM T-CORD CRACKED AT RADIUS BS 760 45.5.  REMOVED DAMAGED T-CORD FROM STA 760-870, RBL 45 IAW SRM 51-30-2.  FABRICATED NEW T-CORD FROM BAC1506-1108 7075-T6 PO 2019835 DIM 109.6250" X 3.6250" IAW SRM 53-10-2, FIG 7.  INSTALLED T-CORD IAW SRM 51-30-2 AT MAIN CABIN OVERWING FLOORBEAM T-CORD BS 760-870 RBL 45.
